# SDR DLM88010767

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 26,830 hours, 21,067 cycles
- Engine: Pwa JT8D219
- Engine time: 31,416 hours, 25,391 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718224
- Condition: Damaged
- Location: Nr 1
- Part time: 31,416 hours, 25,391 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 100 KIAS LEFT ENG EGT PEAK 610 DEGREES.  MTC FOUND NR 1 ENG HAS LINER DAMAGED IN COLD STREAM AT APPROX 11:00 POS.  REPLACED ENGINE.
